Alert archive / Ohio / Tornado Warnings in 2007

Tornado Warning 1, NWS Wilmington, OH

April 11, 2007Brown County, Ohio

NWS Wilmington, OH issued this tornado warning at Apr 11, 2007, 9:07 PM EDT for Brown County, Ohio. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2007, 9:07 PM EDT (01:07 UTC)
Expired
Apr 11, 2007, 9:30 PM EDT
In force
23 min
Issued by
NWS Wilmington, OH
Area
Counties, with a storm outline in the text

County Brown County, OH

The radar

The Cincinnati radar (KILN), 52 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 7:16 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2007-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2007-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
305 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.5
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KILN 120107
TORILN
OHC015-120130-
/O.NEW.KILN.TO.W.0001.070412T0107Z-070412T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
907 PM EDT WED APR 11 2007

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL BROWN COUNTY IN SOUTHWEST OHIO...

* UNTIL 930 PM EDT.

* AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR GEORGETOWN...MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SARDINIA...

IN ADDITION...RUSSELLVILLE...STATE ROUTE 32 AT US ROUTE 62 AND
FINCASTLE ARE NEAR THE PATH OF THIS DANGEROUS THUNDERSTORM.

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR SOUTHEASTERN INDIANA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM EDT THURSDAY MORNING FOR
NORTHEASTERN KENTUCKY.

LAT...LON 3898 8402 3881 8394 3889 8369 3902 8368
      3902 8386

$$
1 follow-up statement
000 
WWUS51 KILN 120116
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
916 PM EDT WED APR 11 2007

OHC015-120130-
/O.CON.KILN.TO.W.0001.000000T0000Z-070412T0130Z/
BROWN OH-
916 PM EDT WED APR 11 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR EASTERN
BROWN COUNTY...

AT 913 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR SARDINIA...MOVING EAST AT 50 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN BROWN COUNTY...
INCLUDING STATE ROUTE 32 AT US ROUTE 62 AND FINCASTLE.

NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS. TAKE COVER NOW IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM EDT 
THURSDAY MORNING FOR SOUTHERN OHIO.

LAT...LON 3901 8388 3887 8377 3889 8369 3902 8368
      3902 8386

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Apr 11, 7:29 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Apr 11, 7:29 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
729 PM EDT WED APR 11 2007

.AVIATION /0Z-0Z/...
OCCLUSION MOVING INTO CWA AT ISSUANCE TIME THIS EVENING. WARM SIDE
OF THE FRONT WILL GENERALLY SEE A S-SE COMPONENT OF THE WIND...BUT
AS SOON AS THE OCCLUSION PASSES...THE COLD AIR WILL BRING SW TO W
WINDS 20 AND 25KTS WITH A LEADING STRONGER GUST FRONT WITH 40KT
GUSTS.

AFTER CONVECTIVE LINE MOVES THROUGH...CIGS WILL RISE INTO VFR
CATEGORY AND COULD STAY THERE FOR THE BETTER PORTION OF THE
OVERNIGHT HOURS.

UPPER LOW IS PROGGED TO NEITHER STRENGTHEN OR WEAKEN FOR THE NEXT 36
HRS AS IT TRACKS THROUGH SRN GTLKS REGION...COLD POOL WRAPPING
AROUND IT WILL BRING MVFR CIGS THROUGH THE DAY WITH STRONG WESTERLY
WINDS. EXPECT SOME SCATTERED SHOWERS ALONG AND N OF THE I70 CORRIDOR
BTWN DAY AND CMH DURING THE AFTERNOON.

FRANKS
&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
SURFACE ANALYSIS HAS LOW OVER WESTERN IL...WITH SOUTHERN FORECAST
AREA NOW GETTING INTO WARM SECTOR. THIN CLOUDS IN THE SOUTH HAS
ALLOWED FOR INCREASED INSTABILITY ESPECIALLY IN THE SOUTHWEST
FORECAST AREA BRINGING IN AN AREA OF SHRA AND TSRA. INSTABILITY STILL
MARGINAL...BUT SIGNIFICANT 0-1KM SHEAR (NEAR 30 TO EVEN 40 M/S)
PROGGED TO PUSH ACROSS SOUTHERN FORECAST AREA NOW THROUGH ABOUT
03Z. COULD SEE ISOLATED SEVERE...WITH EVEN SOME SMALL HAIL
POTENTIAL AS WB ZERO VALUES INCREASE TO MORE FAVORABLE RANGE FOR A
FEW HOURS THROUGH MID EVENING. RUC MODEL SOUNDINGS STILL SHOW
IMPRESSIVE LOW LEVEL CONVERGENCE WITH WINDS TO 40+ KTS AT ABOUT 2K
FEET.

AFTER ABOUT 03Z-06Z...THREAT FOR THUNDERSTRORMS DIMINISH WITH FROPA
THROUGH AREA. MAINLY SHOWERS FOR THURSDAY...WITH ALL AREA WARM
ENOUGH FOR RAIN TIL THURSDAY NIGHT...WHEN A MIX OF SNOW AND RAIN
POSSIBLE WITH H8 TEMPS APPROACHING -5 C. LOW LEVEL MOISTURE
REMAINS TRAPPED THROUGH MUCH OF AREA UNDER LOW LEVEL
INVERSION...KEEPING MO CLOUDY CONDITIONS FOR THU NIGHT. BY
FRIDAY...UPPER LOW PULLS OFF TO NE. THEN NOT MUCH OF A BREAK
BEFORE NEXT SYSTEM APPROACHES. A BIT OF A SOUTHERLY TREND FOR BOTH
THE NAM/GFS AND ENSEMBLES...SO HAVE DELAYED START OF PRECIP FOR
FRI NIGHT. WHILE NORTHERN FORECAST AREA STANDS TO SEE SOME RA/SN
MIX AGAIN AFTER ABOUT 06Z...SOME WEAK ELEVATED INSTABILITY WILL
ALLOW FOR THE POSSIBILITY OF THUNDER IN THE FAR SOUTH.
&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
EXTREMELY UNSETTLED AND ABNORMALLY COOL PATTERN FOR MID APR TO
PERSIST ACRS THE REGION THRU THE FIRST HALF OF THE EXTENDED.
UNFORTUNATE RESULT WILL BE ANOTHER COOL/RAW SPRING WEEKEND.  MODEL
GUIDANCE HAS CONVERGED ON A SFC LO TRACK ACRS THE TN VLY SAT AND SAT
NIGHT.  THERE STILL REMAIN SOME SUBTLE TIMING DIFFERENCES...WITH THE
CONSISTENT ECMWF AND MANY OF THE GFS ENSEMBLE MEMBERS FAVORING A
SLOWER PROGRESSION TO THE SFC LO...WHILE THE 12Z OP GFS AND NAM ARE
QUICKER WITH SFC LO TRACK.  DEVELOPMENT OF THE PHASED UPR TROF ALSO
COMES INTO PLAY...AS MAIN S/WV ASSOCD WITH SFC LO MOVES OUT OF THE
PLAINS SAT AND COMES INTO ALIGNMENT WITH POLAR UPR LO OVER THE
REGION...WITH A SHARPENING TO THE UPR TROF OVER THE ERN GRT LKS AND
APPALACHIANS BY SUNDAY.  AS MENTIONED ABV...ECMWF HAS BEEN FAR AND
AWAY MOST CONSISTENT SOLN OVER LAST SVRL RUNS...WITH OTHER MODELS
TRENDING TOWARDS ITS HANDLING OF SFC LO AND SENSIBLE WX THIS WEEKEND.

WITH TRACK OF SFC LO OVER TN VLY SAT...THREAT FOR TSTMS HAS
DIMINISHED SIGNIFICANTLY WITH POTENTIAL NOW GROWING FOR A STEADY
COLD RAIN.  12Z NAM IS EXCEPTIONALLY COLD IN THE BNDRY LYR...MORESO
THAN THE GFS...AND MODEL SOUNDINGS THROWING A SUGGESTION FOR MUCH OF
THE PCPN ON SAT TO FALL AS SNOW NORTH OF THE OHIO RIVER.  WHILE HAVE
BROUGHT AFTN HIGHS DOWN AS MUCH AS 7-10 DEG FROM PREV FCST FOR
SAT...THE COLD BEING ADVERTISED BY THE 12Z NAM APPEARS TO BE
EXCESSIVE FOR A COUPLE REASONS.  MODEL APPEARS TO BE KEEPING TEMPS
AT 40 OR LOWER ON SAT WITH MARGINAL BNDRY LYR THICKNESSES BTWN
1290-1300M SUPPORTING SNOW.  MID LVL HGTS...BNDRY LYR THICKNESSES
AND 850 TEMPS ARE ALL QUITE A BIT WARMER THAN DURING THE
UNSEASONABLY COLD WX EXPERIENCED LAST WEEKEND...SO FEEL IT IS
UNREALISTIC TO THINK THAT TEMPS WILL STAY BELOW 40 DEG ON SAT ATTM.
WHILE BNDRY LYR THICKNESSES AT 1300M AND LOWER IS USUALLY SUFFICIENT
TO SUPPORT WINTRY PCPN OR ALL SNOW...NEED BNDRY LYR THICKNESSES MORE
ON ORDER OF 1290M OR LOWER AT THIS TIME OF THE YEAR FOR THAT
RESULT.  WITH BULK OF THE PCPN FALLING DURING THE DAY SAT EXPECT
MOST LIKELY SCENARIO WOULD BE SOME WET FLAKES MIXING IN WITH PCPN
SAT MRNG...THEN A COLD RAIN AND RAW NE WINDS FOR SAT AFTN/EVNG.
HAVE INDICATED CHANCE TO LKLY POPS SAT FROM NORTH TO SOUTH ACRS FCST
AREA.  SCT LIGHT SHRA/SHSN WILL PERSIST SAT NIGHT AS UPR LO DIGS
SOUTH INTO REGION ON BACK SIDE OF UPR LO. HAVE AFTN HIGHS SAT
RANGING FROM THE M40S TO L50S.

CORE OF COLDEST AIR ASSOCD WITH UPR TROF WILL BE TO EAST OF OH VLY
THIS TIME AROUND...AS STRONG SFC LO CYCLOGENESIS DVLPS OFF THE MID
ATLC COAST SUNDAY.  WILL STILL SEE SCT -SHRA ON SUN WITH IMPROVING
CONDITIONS SUN EVNG AS UPR LO PULLS AWAY TO THE EAST.  REMAINDER OF
EXTENDED PERIOD WILL BE DOMINATED BY HI PRES AT THE SFC AND COOL NW
FLO AS UPR LO BECOMES NEARLY STATIONARY OFF THE NEW ENGLAND COAST.
TEMPS WILL RECOVER TO NEAR NORMAL LEVELS BY TUES AS WEAK MID LVL
RIDGING ATTEMPTS TO BUILD INTO THE REGION.  ANOTHER MID LVL S/WV AND
ASSOCD SFC LO WILL MOVE OUT OF THE SRN PLAINS ON WED.  HOWEVER WITH
THE UPR LO REMAINING IN PLACE OFF THE NEW ENGLAND COAST...APPEARS
THIS SYSTEM WILL BE PUSHED INTO THE LWR MISSISSIPPI VLY AND SE
STATES BY LATE WED.  EXPECT PLEASANT BUT COOL CONDITIONS FOR TUES
AND WED WITH AFTN HIGHS IN THE 50S TO LOWER 60S.

RYAN
&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Apr 11, 5:52 PM EDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
552 PM EDT WED APR 11 2007

INZ050-058-059-066-073>075-080-KYZ089>091-094-095-122200-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-OWEN-GRANT-
552 PM EDT WED APR 11 2007

...SEVERE THUNDERSTORM WATCH 126 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA AND NORTHERN KENTUCKY.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

THUNDERSTORMS WILL OCCUR THIS EVENING IN A MOIST UNSTABLE AIRMASS
ASSOCIATED WITH STRONG LOW PRESSURE. SOME OF THE THUNDERSTORMS MAY
REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN
THREATS. ISOLATED TORNADOES ALSO WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

KYZ092-093-096>100-OHZ026-034-035-042>046-051>056-060>065-070>074-
077>082-088-122200-
KENTON-CAMPBELL-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-
MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
552 PM EDT WED APR 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL OCCUR THIS EVENING IN A MOIST UNSTABLE AIRMASS
ASSOCIATED WITH STRONG LOW PRESSURE. SOME OF THE THUNDERSTORMS MAY
REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN
THREATS. ISOLATED TORNADOES ALSO WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Apr 11, 8:09 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
809 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     BRIGHT                  39.20N 84.86W
04/11/2007                   DEARBORN           IN   NWS EMPLOYEE

            TREES AND LARGE BRANCHES DOWN. QUARTER TO HALF DOLLAR
            SIZE HAIL.

&&

JF
Local storm report, Apr 11, 8:20 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
820 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             MIAMISBURG              39.64N 84.27W
04/11/2007  M0.75 INCH       MONTGOMERY         OH   NWS EMPLOYEE

&&

JF
Local storm report, Apr 11, 8:22 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
822 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             FAIRBORN                39.80N 84.02W
04/11/2007  M0.88 INCH       GREENE             OH   TRAINED SPOTTER

&&

JF
Local storm report, Apr 11, 8:40 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
840 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             FALMOUTH                38.67N 84.33W
04/11/2007  M0.75 INCH       PENDLETON          KY   TRAINED SPOTTER

&&

JF
Local storm report, Apr 11, 8:46 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
846 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             LYNCHBURG               39.24N 83.79W
04/11/2007  E1.50 INCH       CLINTON            OH   PUBLIC

&&

JF
Special weather statement, Apr 11, 9:04 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
904 PM EDT WED APR 11 2007

OHZ034-035-120145-
AUGLAIZE OH-MERCER OH-
904 PM EDT WED APR 11 2007

...A STRONG THUNDERSTORM WILL AFFECT MERCER AND AUGLAIZE COUNTIES
THROUGH 945 PM EDT...

AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR CHICKASAW...MOVING NORTHEAST AT 35
MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TAMA...
NEW BREMEN...ROCKFORD...BULKHEAD...NEPTUNE...ST. MARYS...NEW
KNOXVILLE...MENDON...FRYBURG AND BUCKLAND.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 8:01 PM EDTSevere Thunderstorm WarningILNDarke, Preble44 min
Apr 11, 8:05 PM EDTSevere Thunderstorm WarningILNClark, Greene, Montgomery25 min
Apr 11, 8:30 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Shelby21 min
Apr 11, 8:30 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland, Madison, Ross45 min
Apr 11, 8:35 PM EDTSevere Thunderstorm WarningILNClermont40 min
Apr 11, 8:39 PM EDTSevere Thunderstorm WarningILNClark, Greene51 min
Apr 11, 8:48 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Miami, Shelby42 min
Apr 11, 9:26 PM EDTSevere Thunderstorm WarningILNFranklin33 min
Apr 11, 9:30 PM EDTSevere Thunderstorm WarningILNHighland18 min
Apr 11, 9:35 PM EDTSevere Thunderstorm WarningILNDelaware24 min
Apr 11, 9:42 PM EDTSevere Thunderstorm WarningILNLicking33 min
Apr 11, 9:58 PM EDTSevere Thunderstorm WarningILNPike, Ross32 min
Apr 11, 10:09 PM EDTSevere Thunderstorm WarningILNFairfield, Pickaway36 min
Apr 11, 10:31 PM EDTSevere Thunderstorm WarningILNHocking29 min
Apr 11, 10:37 PM EDTSevere Thunderstorm WarningILNFairfield23 min
Apr 12, 3:57 PM EDTFreeze WarningILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more12 hr

Nearby

Tornado Warnings in Ohio, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.